# SDR DALA2014110505943

- Difficulty date: October 29, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 41,450 hours, 13,776 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR INTERNAL STRUCTURES HAS UPPER ANGLES CRACKED ON FWD AND AFT CORNERS 97-09. FABRICATED AND INSTALLED 2EA UPPER ANGLES ON FWD CARGO COMPARTMENT DOOR INTERNAL STRUCTURE IAW SRM.
